By Topic

An algebraic criterion for controllability of linear systems with time delay

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Weiss, L. ; University of Maryland, College Park, MD, USA

A new algebraic sufficient condition for controllability of linear time-varying delay-differential systems is established, which reduces to the conventional one for ordinary differential systems when the delay term is absent.

Published in:

Automatic Control, IEEE Transactions on  (Volume:15 ,  Issue: 4 )